American Mathematical Society

My Account · My Cart · Customer Services · FAQ  
AMS eContent Search Results
Matches for: msc=(58F11) AND publication=(tran)
Sort order: Date
Format: Standard display

  
Results: 1 to 30 of 72 found      Go to page: 1 2 3

[1] Weigu Li and Kening Lu. Rotation numbers for random dynamical systems on the circle. Trans. Amer. Math. Soc. 360 (2008) 5509-5528. MR 2415083.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[2] Min Qian and Shu Zhu. SRB measures and Pesin's entropy formula for endomorphisms. Trans. Amer. Math. Soc. 354 (2002) 1453-1471. MR 1873014.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[3] M. Pollicott and C. P. Walkden. Livsic theorems for connected Lie groups. Trans. Amer. Math. Soc. 353 (2001) 2879-2895. MR 1828477.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[4] Michiko Yuri. Statistical properties for nonhyperbolic maps with finite range structure. Trans. Amer. Math. Soc. 352 (2000) 2369-2388. MR 1695039.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[5] Huyi Hu. Conditions for the Existence of SBR Measures for ``Almost Anosov'' Diffeomorphisms. Trans. Amer. Math. Soc. 352 (2000) 2331-2367. MR 1661238.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[6] R. Daniel Mauldin and Mariusz Urbanski. Conformal iterated function systems with applications to the geometry of continued fractions. Trans. Amer. Math. Soc. 351 (1999) 4995-5025. MR 1487636.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[7] Naoya Sumi. Diffeomorphisms approximated by Anosov on the 2-torus and their SBR measures. Trans. Amer. Math. Soc. 351 (1999) 3373-3385. MR 1637098.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[8] Ll. Alsedà, S. Kolyada, J. Llibre and L. Snoha. Entropy and periodic points for transitive maps. Trans. Amer. Math. Soc. 351 (1999) 1551-1573. MR 1451592.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[9] Kevin Corlette and Alessandra Iozzi. Limit sets of discrete groups of isometries of exotic hyperbolic spaces. Trans. Amer. Math. Soc. 351 (1999) 1507-1530. MR 1458321.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[10] William Geller and Michal Misiurewicz. Rotation and entropy. Trans. Amer. Math. Soc. 351 (1999) 2927-2948. MR 1615967.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[11] Pierre Collet, Servet Martínez and Bernard Schmitt. On the enhancement of diffusion by chaos, escape rates and stochastic instability. Trans. Amer. Math. Soc. 351 (1999) 2875-2897. MR 1443868.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[12] Yunping Jiang. Geometry of Cantor Systems. Trans. Amer. Math. Soc. 351 (1999) 1975-1987. MR 1475687.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[13] Henk Bruin. Topological conditions for the existence of absorbing Cantor sets. Trans. Amer. Math. Soc. 350 (1998) 2229-2263. MR 1458316.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[14] Adam Fieldsteel and J. Roberto Hasfura-Buenaga. Dyadic equivalence to completely positive entropy. Trans. Amer. Math. Soc. 350 (1998) 1143-1166. MR 1458323.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[15] Dave Witte. Correction and extension of ``Measurable quotients of unipotent translations on homogeneous spaces''. Trans. Amer. Math. Soc. 349 (1997) 4685-4688. MR 1443896.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[16] Mike Boyle and Douglas Lind. Expansive Subdynamics. Trans. Amer. Math. Soc. 349 (1997) 55-102. MR 1355295.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[17] Chengbo Yue. The ergodic theory of discrete isometry groups on manifolds of variable negative curvature. Trans. Amer. Math. Soc. 348 (1996) 4965-5005. MR 1348871.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[18] Oliver Knill. Topological entropy of standard type monotone twist maps. Trans. Amer. Math. Soc. 348 (1996) 2999-3013. MR 1373642.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[19] John Franks. Rotation Vectors and Fixed Points of Area Preserving Surface Diffeomorphisms . Trans. Amer. Math. Soc. 348 (1996) 2637-2662. MR 1325916.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[20] Kathleen M. Madden. A covering cocycle which does not grow linearly . Trans. Amer. Math. Soc. 347 (1995) 2225-2234. MR 1277127.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[21] Guillaume Seydoux. Rigidity of ergodic volume-preserving actions of semisimple groups of higher rank on compact manifolds . Trans. Amer. Math. Soc. 345 (1994) 753-776. MR 1250826.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[22] D. K. Molinek. Asymptotic measures for skew products of Bernoulli shifts with generalized north pole--south pole diffeomorphisms . Trans. Amer. Math. Soc. 345 (1994) 263-291. MR 1254191.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[23] Dave Witte. Measurable quotients of unipotent translations on homogeneous spaces . Trans. Amer. Math. Soc. 345 (1994) 577-594. MR 1181187.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[24] Franz Hofbauer and Mariusz Urbański. Fractal properties of invariant subsets for piecewise monotonic maps on the interval . Trans. Amer. Math. Soc. 343 (1994) 659-673. MR 1232188.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[25] M. Coornaert and A. Papadopoulos. Une dichotomie de Hopf pour les flots g\'eod\'esiques associ\'es aux groupes discrets d'isom\'etries des arbres . Trans. Amer. Math. Soc. 343 (1994) 883-898. MR 1207579.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[26] Diego Benardete and John Mitchell. Asymptotic homotopy cycles for flows and $\Pi \sb 1$ de Rham theory . Trans. Amer. Math. Soc. 338 (1993) 495-535. MR 1093216.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[27] Jon Aaronson, Manfred Denker and Mariusz Urbański. Ergodic theory for Markov fibred systems and parabolic rational maps . Trans. Amer. Math. Soc. 337 (1993) 495-548. MR 1107025.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[28] Peter Walters. A dynamical proof of the multiplicative ergodic theorem . Trans. Amer. Math. Soc. 335 (1993) 245-257. MR 1073779.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[29] Lluís Alsedà and Francesc Mañosas. The monotonicity of the entropy for a family of degree one circle maps . Trans. Amer. Math. Soc. 334 (1992) 651-684. MR 1129433.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[30] Jonathan Ashley, Bruce Kitchens and Matthew Stafford. Boundaries of Markov partitions . Trans. Amer. Math. Soc. 333 (1992) 177-201. MR 1073772.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge


Results: 1 to 30 of 72 found      Go to page: 1 2 3